# SDR UALA2011112706464

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Battery Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY ACCESS DOOR AFT EDGE EXTERIOR SKIN CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, INSTALLED REPAIR DOUBLER REF AMECO EN 747EN-52-0051 & FAA FORM 8100-9.
